# SDR USAA2012051600006

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 72,156 hours, 32,353 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901010200500
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED ECAM MESSAGE FOR GREEN HYDRAULIC SYSTEM LOW LEVEL AND PRESSURE.  CREW DECLARED AN EMERGENCY DUE TO POSSIBLE LOSS OF NOSE WHEEL STEERING.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE ON ITS OWN.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC PRESSURE LINE TO NR 1 ENGINE THRUST REVERSER HYDRAULIC CONTROL UNIT IAW AIRBUS MAINTENANCE MANUAL 78-31-51-000-010-A.
